MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT W/ABDOMINAL GUIDES 1 PACK; TVT-CAL-ABDOMINAL

CALDERA MEDICAL INC. TVT W/ABDOMINAL GUIDES 1 PACK; TVT-CAL-ABDOMINAL
Model Number 810041A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.The investigation is ongoing and the results of investigation will be reported.The manufacturing number is (b)(4).
 
Event or Problem Description
The patient underwent hernia repair surgery on (b)(6) 2009, during which a gynecare tvt was implanted.Following the procedure, the patient experienced incontinence, infection, and pain.No further details were provided.
 
Additional Manufacturer Narrative
Addtional information: d5, h5, h6; h11 product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The manufacturing number is (b)(4).

Brand Name
TVT W/ABDOMINAL GUIDES 1 PACK
Common Device Name
TVT-CAL-ABDOMINAL
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23392977
Report Number3003990090-2025-01679
Device Sequence Number13271549
Product Code OTN
UDI-Device Identifier10705031062283
UDI-Public10705031062283
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810041A
Device Lot Number3256665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale